# SDR SWAA2016050551579

- Difficulty date: March 18, 2016
- Submitted: May 5, 2016
- Operation: Air carrier
- Aircraft: N7873A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29350
- Aircraft time: 34,333 hours, 17,508 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Part number: 907879
- Condition: Broken
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MID CABIN EMER EXIT HATCH UPPER RED PLASTIC HANDLE BROKEN.  R & R HANDLE IAW AMM.
